на главную поиск contacts

Pseudo Maximum Likelihood Methods: Theory

Опубликовано на портале: 06-04-2004
Econometrica. 1984.  Vol. 52. No. 3. P. 681-700. 
Тематический раздел:
Estimators obtained by maximizing a likelihood function are studied in the case where the true p.d.f. does not necessarily belong to the family chosen for the likelihood function. When such a procedure is applied to the estimation of the parameters of the first order moments, it is possible to prove a necessary and sufficient condition for its consistency. Asymptotic normality is shown as well as the existence of a lower bound for the asymptotic covariance matrix. It is also seen that this bound can be reached if consistent estimates are available for the parameters of the second order moments. Finally, a necessary and sufficient condition for the consistency if the pseudo maximum likelihood estimation of the first and second moments is given.

текст статьи находится на сайте EconPapers:
Ключевые слова

См. также:
Orley C. Ashenfelter, David Zimmerman, Philip Levine
Harry H. Kelejian
Journal of Econometrics. 1982.  Vol. 20. No. 2. P. 325-333. 
Michael Osterwald-Lenum
Oxford Bulletin of Economics and Statistics. 1992.  Vol. 54. No. 3. P. 461-472. 
Sandor Csorgo, Julian Faraway
Journal of the Royal Statistical Society. Series B (Methodological). 1996.  Vol. 58. No. 1.